# SDR SDR2004019

- Difficulty date: March 13, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- Engine: Pwa PW127
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: D56797
- Condition: Broken
- Location: Nlg
- Part time: 17,825 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN ENGINE POWER CHECK, THE NOSE GEAR AXLE (LT) ASSEMBLY BROKE DOWN.  REMOVED AND REPLACED THE NOSE GEAR SHOCK ABSORBER ASSY.
